# SDR 2013FA0000442

- Difficulty date: June 30, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N6971Z
- Make and model: Pilats PC1245
- Aircraft serial: 629
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341041
- Part serial: 5152
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATION FLIGHT, THE FREON AIR CONDITIONER SYS SHUTDOWN.  PILOT REPORTED WHEN, AFTER LANDING, THEY CHECKED CIRCUIT BREAKER IN AFT TAIL CONE AND NOTICED IT WAS TRIPPED.  AFTER FURTHER INVESTIGATION, IT WAS NOTED THAT THE COMPRESSOR MOTOR SHOWS SIGNS OF BURNING DAMAGE TO THE INTERNAL MOTOR ARMATURE AND BRUSHES AND LEAD WIRES AND INSULATION.  ALSO, NOTED WAS DAMAGE TO THE RIBBED PULLEY INSTALLED ON THE MOTOR SHAFT THAT DRIVES THE BELT AND COMPRESSOR.  THE BELT AND PULLEY COVER SHROUD ALSO SHOWS SIGNS OF BEING SLIGHTLY MELTED IN 1 AREA.  NOT SURE WHAT CAUSED THIS FAILURE OF COMPRESSOR MOTOR.
